Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Asymptotic behavior of the colored Jones polynomials and Turaev–Viro invariants of the figure eight knot

Ka Ho Wong and Thomas Kwok-Keung Au

Algebraic & Geometric Topology 22 (2022) 1–53
Bibliography
1 J E Andersen, S K Hansen, Asymptotics of the quantum invariants for surgeries on the figure 8 knot, J. Knot Theory Ramifications 15 (2006) 479 MR2221531
2 Q Chen, T Yang, Volume conjectures for the Reshetikhin–Turaev and the Turaev–Viro invariants, Quantum Topol. 9 (2018) 419 MR3827806
3 R Detcherry, E Kalfagianni, T Yang, Turaev–Viro invariants, colored Jones polynomials, and volume, Quantum Topol. 9 (2018) 775 MR3874003
4 S Garoufalidis, Applications of quantum invariants in low-dimensional topology, Topology 37 (1998) 219 MR1480887
5 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
6 H Murakami, The colored Jones polynomials of the figure-eight knot and the volumes of three-manifolds obtained by Dehn surgeries, Fund. Math. 184 (2004) 269 MR2128053
7 H Murakami, Some limits of the colored Jones polynomials of the figure-eight knot, Kyungpook Math. J. 44 (2004) 369 MR2095421
8 H Murakami, An introduction to the volume conjecture, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 1 MR2796626
9 H Murakami, The coloured Jones polynomial, the Chern–Simons invariant, and the Reidemeister torsion of the figure-eight knot, J. Topol. 6 (2013) 193 MR3029425
10 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
11 T Ohtsuki, On the asymptotic expansion of the Kashaev invariant of the 52 knot, Quantum Topol. 7 (2016) 669 MR3593566
12 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
13 K H Wong, T K K Au, Asymptotic behavior of colored HOMFLY polynomial of figure eight knot, preprint (2017) arXiv:1711.04437